MAUDE Adverse Event Report: Zimmer Biomet, Inc. 25MM VERSA-DIAL TAPER ADAPTOR; Shoulder Prosthesis, Reverse Configuration

Zimmer Biomet, Inc. 25MM VERSA-DIAL TAPER ADAPTOR; Shoulder Prosthesis, Reverse Configuration
Catalog Number 118000
Medical Device Problem Codes Detachment of Device or Device Component (2907); Unintended Movement (3026)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that after a reverse shoulder procedure, the patient later required two surgeries due to disengagement of the glenosphere from the reverse baseplate and disassociated.The reporter attributed these occurrences in part to patient non-compliance and to the central screw not being seated sufficiently to allow proper seating of the glenosphere.The patient underwent two revision surgeries and this reported event is covering the second revision surgery.Attempts have been made and no further information has been provided.
 
Additional Manufacturer Narrative
(b)(4) d10: associated products also revised item #: 115313.Comp rvsr shldr glnsp +3 36mm lot #: unk.Item #: 110031418 cr prolong 36mm brng std.Lot #: unk item #: 110031399.Hmrl tray std std lot #: unk.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.

Brand Name
25MM VERSA-DIAL TAPER ADAPTOR
Common Device Name
Shoulder Prosthesis, Reverse Configuration
Manufacturer (Section D)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer (Section G)
Zimmer Biomet, Inc.
1800 w. center st.
warsaw IN 46580
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
+1(574)526-0384
MDR Report Key50038001
Report Number0001822565-2026-02685
Device Sequence Number13367286
Product Code PHX
UDI-Device Identifier00880304531048
UDI-Public00880304531048
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K202232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number118000
Device Lot NumberUnk
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2026
Initial Report FDA Received Date07/27/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
See H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age70 YR
Patient SexMale
Patient Weight75 LB